Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Is it abnormal to have menstrual bleeding after undergoing dilation and curratage surgey for proliferative endometrium ?

Hi My mom is 50 years old and diagnosed as having proliferative endometrium and undergone Dilation and curratage for the first time Now she is having menstrual bleeding after 4 ? months post surgery What should we do now Hi! My mom is 50 years old and diagnosed as having proliferative endometrium and undergone Dilation and curratage for the first time. Now she is having menstrual bleeding after 4 ½ months post surgery. What should we do now? Is it abnormal to have bleeding after this surgery? Will she need another surgery? Thank you very much.
Asked On : Thu, 24 Mar 2011
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
General & Family Physician 's  Response
Hello,
Welcome to HealthcareMagic. Post dilatation and curettage, some bleeding is expected, but after so many months, it doesnt seem very normal. So I would suggest a repeat ultrasound and then pay a visit to the gynaec. Because it could be, there is a recurrence.Wishing your mother a sooner recovery.
Answered: Thu, 24 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor